# SDR REXA2024112101505

- Difficulty date: October 31, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 45,928 hours, 35,810 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321723
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FLOOR SILL BTW FS280.00 AND 319.70 AT CABIN FLOOR STRUCTURE. FLOOR SILL BTW FS280.00 AND 319.70 WAS EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-00-45-201-001-A01 AND WAS REPLACED PER EA CRJ753-17650 REV A AND CRJ700S SRM 51-42-06-001-001-A01
